Tizanidine and Amantadine Are Definitely Making Me Worse.

Photobucket

Bad start to the morning… I woke up at 5:30 and lied in bed till 6:00. I then decided it was time to get up so I took my Tizanidine and Amantadine then hopped in the shower… well, I didn’t actually hop, I carefully and slowly stepped into the shower. When I got out I dried off and as I was getting dressed I must have tilted my head weird because spin went my world, spin, spin, spin, I lost my balance and fell. Luckily I dirt biked long enough to know how to fall better so I twisted and turned in that short spec of time and landed in the sitting position halfway on the toilet as I grabbed with my right hand for the counter. I was OK physically but mentally I just… I can not believe I lost so much control over my body, it disturbs me…

I ate, took my meds, the usual, but I was so dizzy! I decided that I was going to look up all my medication and determine which ones can cause dizzines. Right off the bat, first medication I looked up, Zanaflex; Constipation; dizziness; drowsiness; dry mouth; flushing; tiredness; weakness.
Constipation? No.
Dizziness? Oh yeah…
Drowsiness? I can barely keep my eyes open as I type.
Dry Mouth? OMG YES! I hate this!
 Flushing? I don’t think so.
Tiredness? Is that a word? Yes…
Weakness? Kind of,,,
Maybe I should stop taking Zanaflex (Tizanadine) and try to get by on Baclofen… I am so tired of this… I just want my legs back. Is that asking too much? Well I suppose I will not take my second dose of Zanaflex and instead stick with Baclofen and see how I feel tonight and tomorrow. Right now I have NO balance because it’s like as I turn my head the world that I see has to catch up. I keep falling back into my chair, my bed, what ever I am sitting up from.
Next I looked up Amantadine: Appetite loss; blurred vision; constipation; diarrhea; dizziness; drowsiness; dry mouth or nose; headache; lightheadedness; nausea; strange dreams; tiredness; trouble sleeping.
Wow. Are you kidding me? Causes all the issues I presented to my neuro.
Apatite loss? Always… So not the medication.
Blurred Vision? Yes but probably just the MS…
Constipation/Diarrhea? Nope.
DIZZINESS? Hahaha, yeeeeeaaaaaah…
Drowsiness? This was given to me for energy…. But yes ironically…
Dry mouth/nose? OMG, both medications can be contributing to this?
Head Ache? Not really.
Lightheadedness? I suppose so.
Nausea? Nope.
Strange Dream? Yes, read the net blog post today…
Tiredness: Again, was this not given to me for fatigue?
Trouble Sleeping? I have been waking up every few hours at night and am wide awake around 5:30am.
Ugh… I just…. I want a new doctor.
OK, something else that is really bothering me. My coordination is shot. Typing is so hard, I hit the wrong keys or double tap them as my fingers spasm. Time to start using Dragon I think. I am so clumsy! I keep knocking everything over! This morning I knocked all my pills off my desk onto the floor so I got to play… 1..2..3..4.. IDK, like 17 pick up? Last night my hand was shaking so trying to eat dinner was miserable. More rice and corn made it to the table top and floor than my mouth. I feel like I am on the verge of an emotional breakdown, this is so frustrating! Not being able to do simple things, things I used to have no problem doing, things I was good at! It sucks! I realized yesterday I can’t really write with a pen anymore. Need to work on my handwriting but so hard when everything is typed now days and I can barely do that!
I will post more this evening, I just had a lot to say this morning so breaking the day in two.

4 Responses to Tizanidine and Amantadine Are Definitely Making Me Worse.

  1. Anonymous says:

    how much zanaflex are you taking? I am on 2mg right now and as long as a eat before the woozyness doesnt come. I dont get dry mouth though maybe as the dose goes up. Still spastic as heck.

  2. Matt Allen G says:

    6mg. 2 did NOTHING for me, 6 did for a couples days then it stopped working. So I was taking 6mg of the Zanaflex an 10 to 20mg of Baclofen with it and…. NOTHING….

  3. Sherri says:

    i'm thinking that combining meds like tizanadine and baclofen will certainly contribute to your fatigue no matter how much amantadine you take…. how long did you take the tizanadine as prescribed? it took my body about 2 weeks before it really responded to the medication & then it did alright… enough to take the edge off the spasms but not so much that it contributed to my fatigue levels. baclofen i cannot do. it relaxes some muscles that i don't want relaxed LOL

    i hope you get a handle on all of this soon

  4. Matt Allen G says:

    1… Day… I build a tolerance to everything so fast… Next day I took 6 and I was tired for a couple of days then it wore off, took it with Baclofen, not tired. It all helped for one day, ONE day I felt great, then it wore away… I hope that Botox works! If not idk what I will do, this is miserable…

Leave a Reply

Your email address will not be published. Required fields are marked *